Georgia, 2010Damaging Winds in Georgia, June 20, 2010
June 20, 2010 · NWS CHS · 4 events in 2 counties and zones
A weak short wave in the mountains shifted southeast and transitioned into a shear |axis that extended from the Midlands of South Carolina into southwest Georgia during the evening. Strong surface heating led to moderate instability along an inland moving sea breeze, which eventually sparked a round of scattered diurnal convection by mid afternoon.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $6,000
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A weak short wave in the mountains shifted southeast and transitioned into a shear |axis that extended from the Midlands of South Carolina into southwest Georgia during the evening. Strong surface heating led to moderate instability along an inland moving sea breeze, which eventually sparked a round of scattered diurnal convection by mid afternoon. High PWAT and DCAPE values supported thunderstorms capable of producing heavy rain and damaging straight line winds.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before the first event at Jun 20, 12:41 PM EST, 1 hour 49 minutes earlier.
Area forecast discussion, Jun 20, 12:41 PM EST, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
141 PM EDT SUN JUN 20 2010
.SYNOPSIS...
DEEP LAYERED HIGH PRES WILL MAINTAIN A FIRM GRIP OVER THE SOUTHEAST
UNITED STATES THROUGH THE WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
NOT MANY CHANGES WERE NEEDED FOR THE MORNING UPDATE...BUT DID MAKE A
FEW TWEAKS TO REFLECT CURRENT CONDITIONS. EXPECT TEMPERATURES TO
RAISE FAIRLY QUICKLY TODAY UNDER MOSTLY SUNNY SKIES. AS A SCATTERED
CUMULUS FIELD DEVELOPS AROUND MIDDAY...EXPECT RISING TEMPS TO BEGIN TO
SLOW OR LEVEL OUT. OVERALL EXPECT MAX TEMPS TO INCREASE TO AROUND 90
ALONG THE BEACHES AND MID 90S INLAND. DEWPOINTS WILL RANGE BETWEEN
LOW TO MID 70S WHICH COULD RESULT IN AN HOUR OF HEAT INDICES NEAR
105 EARLY THIS AFTERNOON.
EXPECT CONVECTION TO INITIALLY DEVELOP ALONG THE SEA BREEZE ACROSS
COASTAL COUNTIES AROUND MIDDAY. AS CONVECTIVE TEMPS ARE
MET...ISOLATED TO SCATTERED CONVECTION WILL DEVELOP ACROSS INLAND
AREAS AND ALONG OTHER BOUNDARIES. HIGH PWATS ONCE AGAIN TODAY WILL
LEAD TO HEAVY RAIN PRODUCING THUNDERSTORMS...AND WITH SLOW MOVING OR
NEARLY STATIONARY STORMS...LOCALIZED FLOODING COULD OCCUR WITH
THUNDERSTORMS. DCAPES AND OTHER INSTABILITY INDICES APPEAR MORE
FAVORABLE FOR STRONG THUNDERSTORM DEVELOPMENT ACROSS INLAND PORTIONS
OF THE CWA..MAINLY WEST OF INTERSTATE 95. THUS CAN NOT RULE OUT AN
ISOLATED SEVERE THUNDERSTORM OR TWO FOR THOSE AREAS THIS
AFTERNOON...BUT OVERALL POTENTIAL FOR A WIDESPREAD EVENT SEEMS LOW.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
ISOLATED CONVECTION AROUND SUNSET LIKELY TO BE OVER INLAND SE
GEORGIA OR POSSIBLY ADJACENT TO THE SE SOUTH CAROLINA MIDLANDS.
TSTMS SHOULD DISSIPATE LEADING TO ANOTHER PARTLY CLOUDY AND MUGGY
NIGHT. A FEW SPOTS OF PATCHY FOG ARE POSSIBLE...WINDS LIGHT.
LATEST MODEL GUIDANCE SHOWS SOUTHERN PLAINS RIDGE BUILDING A LITTLE
SLOWER AND A LITTLE FURTHER NORTHWEST...SO I HAVE INCREASED THE POPS
AND DECREASED THE MAX TEMPS A TOUCH FROM THE PREVIOUS FORECAST. IT
LOOKS LIKE THE WARMEST ANOMALIES AT LOW AND MID LEVELS AS WELL AS
THE BEST SUBSIDENCE WILL BE JUST ON THE ANTICYCLONIC SIDE OF THE
NORTHERN U.S. JET...GENERALLY FROM THE MID ATLANTIC WESTWARD THROUGH
THE OHIO AND MID MISSISSIPPI VALLEY. MEANWHILE...OUR CWA WILL REMAIN
UNDER GENERALLY CLIMATOLOGICAL CONDITIONS WITH A WEAK SURFACE RIDGE
ACROSS THE AREA. TEMPS WILL BE A BIT ABOVE NORMAL WITH A TROPICAL
AIR MASS IN PLACE...BUT SHOULD BE LOW ENOUGH TO KEEP HEAT INDICES
BELOW ADVISORY LEVEL CRITERIA IN MOST PLACES.
&&
.LONG TERM /THURSDAY THROUGH SATURDAY/...
THIS LOOKS TO BE THE WARMEST PART OF THE WEEK AS A TEMPORARY DIP
IN THE JET OVER THE NORTHEAST AND MID ATLANTIC WILL HELP ENHANCE
SUBSIDENCE WARMING AND MAYBE ALLOW SOME OF THE VERY WARM LOW LEVEL
AIR TO SNEAK IN FROM THE NORTHWEST. I HAVE TEMPS A BIT HIGHER FOR
THURSDAY THROUGH SATURDAY THAN THE FIRST PART OF THE WEEK WITH
MAYBE A FEW READINGS IN UPPER 90S WELL INLAND.
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
HAVE INITIATED THE 18Z TAFS WITH CBS FOR BOTH KCHS AND KSAV AS
ISOLATED TO SCATTERED CONVECTION HAS DEVELOPED ACROSS PORTIONS OF
SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA TODAY. DIFFICULT
PINNING DOWN WHERE THUNDERSTORMS WILL DEVELOP THIS AFTERNOON...BUT
HAVE INCLUDED A FEW HOURS OF VCTS AT BOTH TERMINALS AS WELL. WILL
AMEND TAFS IF THUNDERSTORMS ARE EXPECTED TO DIRECTLY AFFECT EITHER
TERMINAL. EXPECT CONVECTION TO PUSH INLAND LATER THIS AFTERNOON AS
THE SEA BREEZE PROPAGATES FURTHER INLAND. WINDS AND CLOUD COVERAGE
WILL DIMINISH OVERNIGHT WHICH COULD LEAD TO SOME PATCHY FOG
DEVELOPMENT EARLY MONDAY MORNING. SREF MODEL LOOKS SLIGHTLY LESS
IMPRESSIVE THEN PREVIOUS MORNINGS...BUT WITH LINGERING MOISTURE
AROUND WILL MAINTAIN A FEW HOURS TO MVFR VISIBILITIES AT KCHS. ANY
FOG THAT DOES DEVELOP SHOULD QUICKLY BURN OFF AROUND SUNRISE.
EXTENDED AVIATION OUTLOOK...MAIN ISSUE AT THE TERMINALS WILL BE THE
ISOLATED THREAT OF AFTERNOON CONVECTION. CHANCES DO NOT LOOK PARTICULARLY
HIGH...THOUGH. THERE COULD BE SOME OCCASIONAL MVFR CONDITIONS LATE
EACH NIGHT DUE TO SOME BR...BUT IT WONT LAST VERY LONG AFTER SUNRISE.
&&
.MARINE...
LIGHT SOUTHWESTERLY WINDS WILL BECOME MOSTLY SOUTH TO SOUTHEAST BY
LATE AFTERNOON AND WILL SLIGHTLY INCREASE IN SPEEDS. ANOTHER WEAK SOUTH
TO SOUTHWEST FLOW IS EXPECTED TONIGHT...MAINLY BELOW 15 KT. SEAS 1 TO 2
TODAY AND 2 TO 3 FT TONIGHT...HIGHEST WELL OFF THE GEORGIA COAST
BEYOND 20 NM.
MORNING VISIBLE SATELLITE IMAGERY SHOWS CUMULUS LINES OFF THE COAST
AND OUR LOCAL CHECKLIST INDICATED A FAIRLY MODERATE POTENTIAL FOR
WATERSPOUTS TODAY.
AS MENTIONED YESTERDAY...THERE SHOULD BE A GRADUAL INCREASE IN SEAS
AS THE LONG FETCH OF LOW LEVEL EASTERLY/SOUTHEASTERLY WINDS ALLOWS
SOME SWELL TO INCREASE. WITH NO SIGNIFICANT STORM EXPECTED OVER THE
SOUTH ATLANTIC...HOWEVER...I DO NOT SEE ENOUGH AT THIS POINT TO PUSH
ME INTO FORECASTING SCA SEAS LATER THIS WEEK.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.
&&
Hazardous weather outlook, Jun 20, 2:45 AM EST, 11 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
345 AM EDT SUN JUN 20 2010
AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-210900-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
345 AM EDT SUN JUN 20 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.
.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 20, 12:10 PM EST, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
110 PM EDT SUN JUN 20 2010
SCZ045-050-052-201745-
CHARLESTON-INLAND BERKELEY-TIDAL BERKELEY-
110 PM EDT SUN JUN 20 2010
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BERKELEY AND
CHARLESTON COUNTIES THROUGH 145 PM EDT...
AT 107 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM SOUTH SANTEE TO
HALFWAY CREEK TO WANDO...MOVING SOUTHEAST AT 5 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
AWENDAW...CAINHOY...MCCLELLANVILLE AND WANDO...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3309 7929 3308 7934 3304 7934 3307 7936
3303 7937 3299 7948 3303 7952 3300 7958
3300 7954 3299 7953 3296 7959 3299 7958
3295 7961 3291 7956 3282 7971 3293 7991
3315 7968 3323 7945 3313 7927
TIME...MOT...LOC 1709Z 305DEG 6KT 3317 7939 3310 7959
3295 7975Special weather statement, Jun 20, 1:25 PM EST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
225 PM EDT SUN JUN 20 2010
GAZ087-100-201915-
BULLOCH-JENKINS-
225 PM EDT SUN JUN 20 2010
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BULLOCH AND JENKINS
COUNTIES THROUGH 315 PM EDT...
AT 222 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR ROGERS...MOVING SOUTH AT 20 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BUTTS...EMMALANE...HERNDON...MILLEN...PERKINS AND SCARBORO...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3287 8213 3292 8208 3292 8195 3295 8187
3255 8186 3255 8203 3257 8203 3261 8201
3266 8210 3281 8215
TIME...MOT...LOC 1824Z 002DEG 17KT 3282 8205Special weather statement, Jun 20, 1:29 PM EST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
229 PM EDT SUN JUN 20 2010
GAZ088-SCZ040-201915-
ALLENDALE-SCREVEN-
229 PM EDT SUN JUN 20 2010
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN AND ALLENDALE
COUNTIES THROUGH 315 PM EDT...
AT 226 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR MARTIN...MOVING SOUTHEAST AT 30 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
ALLENDALE...APPLETON...MARTIN...MILLETT AND SEIGLING...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 45 TO 55 MPH...
DIME SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3316 8154 3316 8152 3311 8137 3311 8128
3305 8120 3289 8149 3302 8159 3305 8156
3307 8161 3309 8161
TIME...MOT...LOC 1829Z 333DEG 27KT 3307 8146Special weather statement, Jun 20, 2:13 PM EST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
313 PM EDT SUN JUN 20 2010
SCZ044-045-050-052-202015-
CHARLESTON-DORCHESTER-INLAND BERKELEY-TIDAL BERKELEY-
313 PM EDT SUN JUN 20 2010
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BERKELEY...DORCHESTER
AND CHARLESTON COUNTIES THROUGH 415 PM EDT...
AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR NORTH CHARLESTON...MOVING SOUTHWEST AT 15
MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
ISLE OF PALMS...ARCHDALE...CAINHOY...CHARLESTON AIRPORT...DOWNTOWN
CHARLESTON...DANIEL ISLAND...FORT SUMTER...GOOSE CREEK...HANAHAN...
I-26/I-526 INTERCHANGE...JAMES ISLAND...JOHNS ISLAND...KIAWAH
ISLAND...MAGNOLIA GARDENS...MIDDLETON PLACE...MOUNT PLEASANT...NAVAL
WEAPONS STATION CHARLESTON...NORTH CHARLESTON...SULLIVANS ISLAND...
WANDO AND WEST ASHLEY...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
NICKEL SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3286 7968 3279 7973 3275 7984 3275 7986
3279 7989 3276 7991 3274 7987 3270 7987
3264 7994 3264 7999 3261 7999 3260 8000
3260 8007 3281 8030 3310 7991 3287 7965
TIME...MOT...LOC 1912Z 044DEG 11KT 3289 7997Special weather statement, Jun 20, 2:29 PM EST, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
329 PM EDT SUN JUN 20 2010
GAZ087-088-SCZ040-042-202015-
ALLENDALE-HAMPTON-JENKINS-SCREVEN-
329 PM EDT SUN JUN 20 2010
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF JENKINS...SCREVEN...
ALLENDALE AND HAMPTON COUNTIES THROUGH 415 PM EDT...
AT 327 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR HILLTONIA...MOVING SOUTH AT 15 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
ALTMAN...CAPTOLO...HILLTONIA...HUNTERS...MILLHAVEN...SYLVANIA...
WOODCLIFF...MARTIN AND MILLETT...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
NICKEL SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3294 8181 3291 8176 3305 8156 3307 8161
3309 8161 3316 8154 3313 8142 3312 8140
3270 8124 3259 8173 3293 8183
TIME...MOT...LOC 1929Z 344DEG 11KT 3289 8162Thunderstorm Wind, Screven
- When
- June 20, 2:30 PM EST to 2:31 PM EST
- Where
- Screven County, 0.58 mi W of Hilltonia
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 32.880, -81.660
Law enforcement reported 1 tree down near the intersection of Hilltonia Perkins Road and Waynesboro Highway.
Thunderstorm Wind, Screven
- When
- June 20, 3:08 PM EST to 3:09 PM EST
- Where
- Screven County, 0.58 mi W of Sylvania
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 32.750, -81.640
The Sylvania police department reported 1 tree and powerlines down on North Main Street.
Thunderstorm Wind, Screven
- When
- June 20, 3:08 PM EST to 3:09 PM EST
- Where
- Screven County, 0.58 mi W of Sylvania
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 32.750, -81.640
The Sylvania police reported 1 tree and power lines down on Peachtree Circle.
Thunderstorm Wind, Liberty
- When
- June 20, 5:38 PM EST to 5:39 PM EST
- Where
- Liberty County, 4.95 mi NW of Gum Branch
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 31.840, -81.700
Law enforcement reported 1 tree down near the intersection of Groover Road and Highway 196 West.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Texas, June 20, 20102 deaths · 1 event
- Tornado and Flash Flooding in Montana, June 20 to 21, 2010$33 million · EF2 · 26 events
- Lightning Strike in Wyoming, June 20, 20101 death · 1 event
- Wildfire in Arizona, June 20 to 30, 2010$10 million · 1 event
- Flash Flooding and Flooding in Nebraska, June 20 to 29, 2010$712,000 · 2.75 in hail · 29 events
- Hail and Damaging Winds in Massachusetts, June 20, 20102 injured · $426,000 · 1 in hail · 15 events
- Drought in Louisiana, June 20 to 30, 2010$900,000 · 9 events
- Tornado and Hail in Nebraska, June 20, 2010EF2 · 2 events
- Tornado and Hail in South Dakota, June 20, 2010$282,000 · EF0 · 12 events
- Hail and Damaging Winds in Texas, June 20, 2010$295,000 · 55 kt wind · 6 events
- Heat in Kentucky, June 20 to 23, 20107 injured · 11 events
- Heat in Missouri, June 20 to 23, 20106 injured · 11 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 245260, 245251, 245266, 245264.